MAUDE Adverse Event Report: LIFE SPINE PROLIFT LATERAL; INTERVERTEBRAL BODY FUSION DEVICE

LIFE SPINE PROLIFT LATERAL; INTERVERTEBRAL BODY FUSION DEVICE
Model Number 58-1855-0708
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Unspecified Musculoskeletal problem (4535)
Date of Event 04/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The implant was not returned to life spine and there is no additional information on the failure; therefore, it is not possible to determine what was the root cause of the prolift lateral expandbale spacer implant migration as was reported.
 
Event or Problem Description
It was reported that "l3-4 prolift lateral cage migration", "post-operatively", and "still in patient, revision surgery planned.".

Brand Name
PROLIFT LATERAL
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
LIFE SPINE
13951 quality drive
huntley IL 60142
Manufacturer (Section G)
LIFE SPINE
13951 quality drive
huntley IL 60142
Manufacturer Contact
angela batker
13951 quality drive
huntley, IL 60142
MDR Report Key16863849
Report Number3004499989-2023-00007
Device Sequence Number17489187
Product Code MAX
UDI-Device Identifier00190837085469
UDI-Public(01)00190837085469
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K193528
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number58-1855-0708
Device Catalogue Number58-1855-0708
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2023
Initial Report FDA Received Date05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale